# SDR YENA2023021400173

- Difficulty date: February 10, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 01257
- Aircraft time: 78,369 hours, 28,851 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: OVERPRESSURE OFFWING SLIDE RESERVOIR RH; REF: ARM W/O 2022-453/1 NR 2022-676108 REMOVED AND REPLACED OFFWING RESERVOIR RH (7507MM) IAW AMM 25-62-46-000-001-A STEP 1 THRU 4.A AND AMM 25-62-46-400-001-A. FUNCTIONAL AND OPS TEST OK. TECH 8672118 INSP 8605205 RII STAMP 256.
